MathSciNet Relay Station
MathSciNet bibliographic data
MR610475 32C35 (32C15 57R20 58A14)
O'Brian, Nigel R.; Toledo, Domingo; Tong, Yue Lin L. The trace map and characteristic classes for coherent sheaves. Amer. J. Math. 103 (1981), no. 2, 225–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement